# SDR AALA201606109005

- Difficulty date: May 20, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RT WING NR 1 SLAT TRACK 3 FORWARD SLAT BOLTS.  REPLACED BOLTS IAW TASK CARD 26C61057005.
